IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2004 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1227

Title: On some Mixture Distributions
Authors: Nakhi, Y. Ben
Kalla, S.L.
Keywords: Mixture Distributions
Hyper-Poisson Distribution
62E15
62F10
Issue Date: 2004
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 7, No 3, (2004), 261p-282p
Abstract: The aim of this paper is to establish some mixture distributions that arise in stochastic processes. Some basic functions associated with the probability mass function of the mixture distributions, such as k-th moments, characteristic function and factorial moments are computed. Further we obtain a three-term recurrence relation for each established mixture distribution.
URI: http://hdl.handle.net/10525/1227
ISSN: 1311-0454
Appears in Collections:2004

Files in This Item:

File Description SizeFormat
fcaa-vol7-num3-2004-261p-282p.pdf211.61 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback